# SDR ASOA2015050412750

- Difficulty date: April 13, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,031 hours, 28,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 605.00, STR 27.  REMOVED CORROSION ON FS 605. FRAME BETWEEN STR 25L AND 25R IAW SRM 51-21-06. FS 605.00 FRAME FOPUND TO BE OUT OF LIMITS IAW SRM 53-00-00, TRR 53-29.  REMOVED OLD FS 605.00 FRAME SECTOR, PN:601R36026-27 BETWEEN FACTORY SPLICES AT STR 20L AND 20R IAW SRM 51-42-06 AND 51-42-21.  REF ITEM 3, LOCATED NR 6 FOR DRILL-UP OF NON-FRAME SECTOR.   LOCATED AND DRILLED NEW FS 605.00 FRAME SECTOR, PN:601R36026-27 IAW SRM 51-40-11.  INSTALLED FS 605, FRAME IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND DRILLED NEW FS 605.00 FRAME REINFORCING ANGLE, PN:601R36026-35 IAW SRM 51-40-11.  INSTALLED REINFORCING ANGLE ONTO FRAME 605 IAW SRM 51-42-06.  COMPLIED WITH STS EA 25-2015-109.  EA 25-2015-109 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WC.
